Hi, My Mom has Hepatitis B and she is taking Udilive 300 from last 6 months ... But we did the test and the result is as follows... Test Name : Hepatitis B Ag(Elis Method : Antigen in Serum) Result : Reactive (2791) Medicine Name : Udilive 300 (Pleas Omit the spelling of the medicine) I am too much scared can any one help me shall the same medici should be used n which test should be done....
Please calm down. This forum will try to help. Please answer:
1. What was the reason for your mom to undergo treatment?
2. What symptoms did she present if any?
3. Who is treating your mom? You or a doctor?
4. What other test results did you have?
5. What country are you in?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.